Volume 13, Number 1 (2017)
12 articles
-
Some Fejer Type Inequalities for Harmonically-Convex Functions with Applications to Special Means
-
Some New Estimates of Hermite-Hadamard Inequalities for Harmonically Convex Functions with Applications
-
Peter-Weyl Theorem for Homogeneous Spaces of Compact Groups
-
Some Results on Fixed Point Theorems in Banach Algebras
-
Some Integral Inequalities for beta-Preinvex Functions
-
A Generalized Iterative Algorithm for Hierarchical Fixed Points Problems and Variational Inequalities
-
On the Generalized Ostrowski Type Integral Inequality for Double Integrals
-
A Generalized and Refined Perturbed Version of Ostrowski Type Inequalities
-
On the Banach Space Techniques in the Existence and Uniqueness of the Fuzzy Fractional Klein-Gordon Equation's Solution
-
Some Equivalence Theorems on Absolute Summability Methods
-
Some Generalized Steffensen's Inequalities via a New Identity for Local Fractional Integrals
-
Positive Solutions for a Singular Sum Fractional Differential System